# SDR VJ970228

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Fell Off
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SLIDE COVER CAME OFF.  RESECURED R1 DOOR SLIDE AND COVER, OK FOR SERVICE.
